Vertex covers by edge disjoint cliques

Bohman, T. and Frieze, A. and Ruszinkó, Miklós and Thoma, L. (2001) Vertex covers by edge disjoint cliques. COMBINATORICA, 21 (2). pp. 171-197.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2613

Update Item Update Item